# SDR USAA2009051891218

- Difficulty date: May 11, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - NR 03C40257009/007 - DELAMINATION ON NR 4 SLAT WEDGE. REPAIRED NR 4 SLAT WEDGE IAW B737 SRM 51-70-10.
